# SDR SWIA2020061851085

- Difficulty date: November 26, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,837 hours, 36,874 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER STEADY FITTING BOLT NUMBER 2 RHS AS REFERENCED IN REO LOOSE.  COMPLETED REPAIR FOR ELONGATED HOLES IN V-STAB STEADY FITTING REF REO. PERFORMED GAP CHECK BETWEN V-SATB STEADY FITTING AND SLIDER BLOCK REF REO, GAP CHECK GOOD. GAP CHECK GOOD. THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
